The fundamentality of sets of ridge functions.

E.W. Cheney; Xingping Sun

Aequationes mathematicae (1992)

  • Volume: 44, Issue: 2-3, page 226-235
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Cheney, E.W., and Sun, Xingping. "The fundamentality of sets of ridge functions.." Aequationes mathematicae 44.2-3 (1992): 226-235. <>.

author = {Cheney, E.W., Sun, Xingping},
journal = {Aequationes mathematicae},
keywords = {fundamentality; ridge functions},
number = {2-3},
pages = {226-235},
title = {The fundamentality of sets of ridge functions.},
url = {},
volume = {44},
year = {1992},

AU - Cheney, E.W.
AU - Sun, Xingping
TI - The fundamentality of sets of ridge functions.
JO - Aequationes mathematicae
PY - 1992
VL - 44
IS - 2-3
SP - 226
EP - 235
KW - fundamentality; ridge functions
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.